# SDR SWAA2022080227717

- Difficulty date: July 11, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LENS GALLEY 1 AT FWD GALLEY AREA (1 EA) 2022-398221 / [01] REPLACED EMERGENCY EXIT LENS GALLEY 1 AT FWD GALLEY AREA (1 EA) I.A.W AMM 33-51-01-960-802 STEP 3. C. (10);[02] CORRECTED STEP 1: REPLACED EMERGENCY EXIT LENS GALLEY 1 AT FWD GALLEY AREA (1 EA) I.A.W B737-700 AMM 33-51-01-960-802 STEP 3.C.(10);[03] REPLACED EMERGENCY EXIT LENS GALLEY 1 AT FWD GALLEY AREA (1 EA) I.A.W AMM 33-51-01-960-802 STEP 3.C.(10)
